# SDR C1HA200295003

- Difficulty date: February 15, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 32314
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Forward middle emergency exit light inoperative.  Action Taken:  Removed and replaced battery pack forward middle emergency exit light.  Ops check norma per 727 MM 33-50.
